# SDR MALA040534

- Difficulty date: August 13, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N454XJ
- Make and model: Saab 340B
- Aircraft serial: 340B454
- Aircraft time: 13,557 hours, 14,799 cycles
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785770
- Condition: Fluctuates
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A/C RETURNED AFTER TAKEOFF WITH THE LT ENGINE SHUTDOWN DUE TO PROP RPM FLUCTUATIONS.  AIR RETURN TO FSD.  MAINTENANCE REPLACED LT ENG ASSY, REF JOB CARD 7100-301 FOR OPS AND LEAK CHECKS AND WORK DETAILS.
